# SDR UIEA9992

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: BACB30US14K
- Condition: Cracked
- Location: Ws 1241
- Part time: 74,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR STATION 1241, LOWER SPLICE PLATE AND KICK FITTING INBOARD BOLT AND BOLT HOLE HAS CRACK INDICATIONS, VERIFIED WITH HFEC INSPECTION.  OVERSIZED KICK FITTING AND REAR SPAR LOWER CHORD BOLT HOLE TO .975 INCH.  VERIFIED HOLE IS CRACK FREE WITH HIGH FREQ EDDY CURRENT INSPECTION.  REPLACED BOLT.  (M)
